Pristiq jaw clenching

Common Questions and Answers about Pristiq jaw clenching

pristiq

These went away and what remained was sexual side effects which were alleviated by combining Effexor with Wellbutrin. I also did alot of jaw clenching and had to get a mouth guard to protect my teeth when I slept. Now to the Pristiq: My doctor and I decided to swtich me over to Pristiq from Effexor. (Pristiq is essentially the same drug, but supposedly without all the side effects).
it's a clinic and most shrinks leave that place anyway, I explain to my general doctor what was goin on and that I'm havin problems sleeping...jaw clenching is so noticable i ashame to go out..that was a sight effect from the zepreka... . by the way I was on Seroquel, but I was getting nightmares..Now..as far as estrogen, u can strike a match on my arms.skin so dry....I use dove and dove oil lotion now...my hair is dry and fallin out...I aged over night...extremely moody..I can't make plans ..
) Besides dry mouth, which they all give you - watch for bruxism (clenching jaw or grinding teeth) doesn't happen much, but be aware.. Get a mouth guard if your jaw hurts in the morning. I ignored and ended up with not the best bottom teeth. It shouldn't be an issue if this happens, because you know. I didn't have a clue! Both drugs are great! Make sure you drink bunches of water too!
I do wonder about the clenching, though, because I clench very VERY hard on that side. Sometimes, the side of my face goes numb from clenching. Other times, my ear or eye starts to hurt. It seems reasonable to me that tensing all the muscles on that side of my face might irritate the optic nerve? But then, I'm no doctor.
) adrenaline zap at the top of my sternum that radiates throughout my chest, upper arms, throat, jaw, head... burning for 20-30 seconds, then dissipating to a mild discomfort. Slight increase in heart rate... Neither of these are heart related - - doctors think anxiety... Been prescribed Paxil and various benzo's - - as well as Ambien... The latter two leave me shaky, antsy, sleepy the next day....
MedHelp Health Answers